# SDR UHLA2011102700361

- Difficulty date: October 27, 2011
- Submitted: November 10, 2011
- Operation: Air carrier
- Aircraft: N655RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000105
- Aircraft time: 17,908 hours, 11,056 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - LEVEL 2 CORROSION ALONG RT CENTER I-BEAM UNDER GALLEY AREA AND UNDER GALLEY NEAR WATER FITTINGS.  REMOVED CORRODED DOUBLERS.  FABRICATED AND INSTALLED NEW DOUBLERS IAW ETD 2009-170/08886 AND 2011-170-10732.
